MathSciNet Relay Station
MathSciNet bibliographic data
MR1658676 37K65 (37N10 58B20 58B25 76E99)
Shkoller, Steve Geometry and curvature of diffeomorphism groups with $H^1$ metric and mean hydrodynamics. J. Funct. Anal. 160 (1998), no. 1, 337–365.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement